Publications by the researcher in collaboration with Javier Amós Barrios García (10)

1992

  1. On Kμ and Iμ transforms of generalized functions

    Journal of Mathematical Analysis and Applications, Vol. 165, Núm. 1, pp. 12-35

1991

  1. Una transformación integral de Kratzel en espacios de distribuciones

    XV Jornadas Luso-Españolas de Matemáticas: Universidad de Évora. 3 a 7 de septiembre de 1990

  2. Cálculo operacional para una derivada fraccionaria

    XV Jornadas Luso-Españolas de Matemáticas: Universidad de Évora. 3 a 7 de septiembre de 1990

  3. The KRÄTZEL Integral Transformation of Distributions

    Mathematische Nachrichten, Vol. 154, Núm. 1, pp. 11-26

  4. On Kμ Transformation of Distributions

    Applicable Analysis, Vol. 42, Núm. 1-4, pp. 175-197

  5. A real inversion formula for the Kratzel's generalized Laplace transform

    Extracta mathematicae, Vol. 6, Núm. 1, pp. 55-57

  6. A Kratzel's integral transformation of distributions

    Collectanea mathematica, Vol. 42, Fasc. 1, pp. 11-32